Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

On coisotropic imbeddings of presymplectic manifolds


Author: Mark J. Gotay
Journal: Proc. Amer. Math. Soc. 84 (1982), 111-114
MSC: Primary 53C15; Secondary 53C40, 58F05, 70G35
DOI: https://doi.org/10.1090/S0002-9939-1982-0633290-X
MathSciNet review: 633290
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: Existence and uniqueness theorems are proved for coisotropic imbeddings of presymplectic manifolds into symplectic manifolds.


References [Enhancements On Off] (What's this?)

  • [1] M. J. Gotay, Geometric quantization (M. J. Gotay, Ed.), University of Calgary, 1981.
  • [2] Mark J. Gotay and Jędrzej Śniatycki, On the quantization of presymplectic dynamical systems via coisotropic imbeddings, Comm. Math. Phys. 82 (1981/82), no. 3, 377–389. MR 641768
  • [3] Alan Weinstein, Lectures on symplectic manifolds, American Mathematical Society, Providence, R.I., 1977. Expository lectures from the CBMS Regional Conference held at the University of North Carolina, March 8–12, 1976; Regional Conference Series in Mathematics, No. 29. MR 0464312
  • [4] -, Neighborhood classification of isotropic imbeddings, Univ. of California, Berkeley, 1979 (preprint).
  • [5] Alan Weinstein, Symplectic manifolds and their Lagrangian submanifolds, Advances in Math. 6 (1971), 329–346 (1971). MR 0286137, https://doi.org/10.1016/0001-8708(71)90020-X

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 53C15, 53C40, 58F05, 70G35

Retrieve articles in all journals with MSC: 53C15, 53C40, 58F05, 70G35


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1982-0633290-X
Keywords: Symplectic, coisotropic imbeddings
Article copyright: © Copyright 1982 American Mathematical Society

American Mathematical Society